# SDR USAA2013120600004

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 718 hours, 300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR 3R SLIDE WILL NOT DISARM.  CLEANED ARM LEVER PROX SWITCH.  DOOR ARM LIGHT OPERATIONS CHECKED NORMAL.
